RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2015, Volume 27, Issue 4, Pages 74–86 (Mi aa1462)  

This article is cited in 3 scientific papers (total in 3 papers)

Research Papers

On $m$-commuting mappings with skew derivations in prime rings

N. Rehman, M. Arif Raza

Department of Mathematics, Aligarh Muslim University, Aligarh-202002, India

Abstract: Let $m,k$ be two fixed positive integers, $R$ a prime ring with the Martindale qoutient ring $Q$, $L$ a noncommutative Lie ideal of $R$, and $\delta$ a skew derivation of $R$ associated with an automorphism $\varphi$, denoted by $(\delta,\varphi)$. If $[\delta(x),x^m]_k=0$ for all $x\in L$, then $char(R)=2$ and $R\subseteq M_2(F)$ for some field $F$.

Keywords: skew derivations, automorphism, generalized polynomial identity (GPI), prime ring, Lie ideal.

Full text: PDF file (229 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2016, 27:4, 641–650

Bibliographic databases:

Received: 02.03.2015

Citation: N. Rehman, M. Arif Raza, “On $m$-commuting mappings with skew derivations in prime rings”, Algebra i Analiz, 27:4 (2015), 74–86; St. Petersburg Math. J., 27:4 (2016), 641–650

Citation in format AMSBIB
\Bibitem{RehAri15}
\by N.~Rehman, M.~Arif Raza
\paper On $m$-commuting mappings with skew derivations in prime rings
\jour Algebra i Analiz
\yr 2015
\vol 27
\issue 4
\pages 74--86
\mathnet{http://mi.mathnet.ru/aa1462}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3580193}
\elib{http://elibrary.ru/item.asp?id=24849909}
\transl
\jour St. Petersburg Math. J.
\yr 2016
\vol 27
\issue 4
\pages 641--650
\crossref{https://doi.org/10.1090/spmj/1411}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000383057300006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84978429962}


Linking options:
  • http://mi.mathnet.ru/eng/aa1462
  • http://mi.mathnet.ru/eng/aa/v27/i4/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Raza M.A., Rehman N.U., Huang Sh., “on Skew Derivations as Homomorphisms Or Anti-Homomorphisms”, Comment. Math. Univ. Carol., 57:3 (2016), 271–278  crossref  mathscinet  zmath  isi  scopus
    2. M. Ashraf, M. A. Raz, S. A. Pary, “Commutators having idempotent values with automorphisms in semi-prime rings”, Math. Rep., 20:1 (2018), 51–57  mathscinet  zmath  isi
    3. B. Davvaz, M. A. Raza, “A note on automorphisms of Lie ideals in prime rings”, Math. Slovaca, 68:5 (2018), 1223–1229  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:270
    Full text:14
    References:13
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019